Toggle Main Menu Toggle Search

Open Access padlockePrints

The pair distribution function for an array of screw dislocations

Lookup NU author(s): Dr Vladimir Vinogradov

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Vinogradov V, Willis JR

Publication type: Article

Publication status: Published

Journal: International Journal of Solids and Structures

Year: 2008

Volume: 45

Issue: 13

Pages: 3726-3738

ISSN (print): 0020-7683

ISSN (electronic): 1879-2146

Publisher: Pergamon

URL: http://dx.doi.org/10.1016/j.ijsolstr.2007.09.028

DOI: 10.1016/j.ijsolstr.2007.09.028


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share